# SDR DL764030993

- Difficulty date: November 9, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 9,130 hours, 3,714 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Target
- Part number: 114T642126
- Condition: False Indication
- Location: Nr 9 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BETWEEN FLAPS 25 AND THIRTY WITH GEAR DOWN GOT LOW AIRSPEED EICAS AND L/E SLAT ASYM EICAS.  RAN QRH PROCEDURE LANDED WITH FLAPS 25.  PRONOUNCED PORPOISING IN THE FLARE DURING MANUAL LANDING.  BIT PSEU.  FAULTED 303 SENSOR I/B NR 9 L/E SLAT.  REMOVED PANEL 62 TO ACCESS S303.  FOUND BOLT AT 303 SENSOR TARGET BROKEN.  REPLACED BOLT AND INSTALLED TARGET PER MM.  CYCLED SLATS SEVERAL TIMES CKS NORMAL.  NO MSGS ON PSEU.  REINSTALLED PANEL 621JB.  CHECKED  OPERATION OF FLIGHT CONTROLS.  FOUND ALL TO OPERATE NORMAL.
